| Model Number |
8888145015 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, on (b)(6) 2024, the patient underwent long-term catheterization of the right internal jugular vein in the hospital, and then maintained hemodialysis treatment.On (b)(6) 2025, the patient came to the hospital for hemodialysis treatment.The patient¿s long-term catheter was examined before going on the machine, and it was found the venous catheter luer adapter was broken.After the reported product was replaced, the treatment went smoothly and the patient underwent dialysis normally.There was no reported patient injury.